# SDR AU001141

- Difficulty date: November 27, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING TOP SKIN PANELS CONTAINED NUMEROUS DRILL MARKED AREAS. FOUND DURING INSPECTION IAW AD/BAE146/66 AND ANSETT ENGINEERING RELEASE BA6-57-10-9C. NO CORROSION WAS FOUND.
